ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
N-TSM240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: device photograph(s) for the device related to the reported event of unsatisfactory result, rupture, and autoimmune disorders requested on may 06,2026.It is not possible to determine the lot number or catalog through the photos provided.¿ rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.¿ autoimmune disorders: unable to observe as it is a medical event that is not related to the device.¿ unsatisfactory result: unable to observe as it is a medical event that is not related to the device.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported of the left side device: "results did not meet expectations", "severe emotional hardship", "signs of partial implant rupture", and "autoimmune disease".The device was explanted.